# SDR AALA20050555

- Difficulty date: August 15, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Retainer
- Condition: Worn
- Location: Pylon Seal
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - NUMBER ONE AND TWO ENGINE THRUST REVERSER SEAL RETAINER RUBBED INTO PYLON STRUCTURE AT TOP AFT SIDE OF BOTH INBOARD AND OUTBOARD REVERSERS FOR NUMBER TWO ENGINE AND AT TOP AFT SIDE OF INBOARD THRUST REVERSERS FOR NUMBER ONE ENGINE.  BLENDED WEAR AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION.  CHECKED AREA FOR MATERIAL LOSS AND CRACKS.  TRIMMED REVERSER SEAL RETAINER AND RIGGED REVERSER CLEARANCE.
